# SDR DALA1103880689

- Difficulty date: June 1, 2008
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 32,605 hours, 14,258 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Unknown
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM ACTUATOR REPLACED IAW EA 06-086621-03, ME03.
